On well-posedness of the Cauchy problem in the complex domain
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected problems of mathematical physics and analysis, Tome 203 (1994), pp. 88-99
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1994_203_a8,
author = {Yu. A. Dubinskii},
title = {On well-posedness of the {Cauchy} problem in the complex domain},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {88--99},
year = {1994},
volume = {203},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1994_203_a8/}
}
Yu. A. Dubinskii. On well-posedness of the Cauchy problem in the complex domain. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected problems of mathematical physics and analysis, Tome 203 (1994), pp. 88-99. http://geodesic.mathdoc.fr/item/TM_1994_203_a8/